MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES NAVIO BONE PIN 4.0MM X 127MM; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES NAVIO BONE PIN 4.0MM X 127MM; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number PFSD01008
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/24/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bone screw was found deformed.As this was noticed upon inspection, no case was involved.
 
Additional Manufacturer Narrative
The devices, used for treatment, were returned for prior evaluation.Visual inspection revealed that the bone pin had damaged threads.Functional inspection revealed one bone screw was bent (3.5 inches from tip).A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review identified prior similar events.We were able to confirm there was a relationship established between the reported event and the device.The malfunctions were likely due to mechanical component failure from bending of the bone screw, use of the bone pins over time, and clamping on the pins at the threads.

Brand Name
NAVIO BONE PIN 4.0MM X 127MM
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
MDR Report Key10000386
Report Number3010266064-2020-01537
Device Sequence Number2208571
Product Code OLO
UDI-Device Identifier00885556628737
UDI-Public00885556628737
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K191223
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPFSD01008
Device Catalogue NumberPFSD01008
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/01/2020
Initial Date Received by Manufacturer 08/24/2019
Supplement Date Received by Manufacturer08/10/2020
Initial Report FDA Received Date04/27/2020
Supplement Report FDA Received Date08/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1